MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LEFT IBO BLADE (10.0 X 0.38MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO LEFT IBO BLADE (10.0 X 0.38MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 5100037902
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation of device return.
 
Event or Problem Description
It was reported that a left ibo blade broke off into the patient.No further information was provided.
 
Event or Problem Description
It was reported that during a surgical procedure a left ibo blade broke off into the patient.No further information was provided.
 
Additional Manufacturer Narrative
H6: the reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.

Brand Name
LEFT IBO BLADE (10.0 X 0.38MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9558468
Report Number0001811755-2020-00024
Device Sequence Number11333488
Product Code GFA
UDI-Device Identifier04546540466822
UDI-Public04546540466822
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100037902
Device Catalogue Number5100037902
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1